... little even though I feel like I have to really really have to go.What do I need to do?
You are experiencing severe side effects, have someone take you to the ER or call 911 immediately.
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); change in the amount of urine produced.
Hello mscat2358. These symptoms are serious to taking Carvedilol. It is suggested you seek medical advice/attention as soon as possible. You are having a severe reaction to the drug. Be well and safe, pledge
- Carvedilol Information for Consumers
- Carvedilol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carvedilol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Apr 2012 • 1 answer
Updated 27 Nov 2014 • 2 answers
Updated 12 Jul 2017 • 2 answers
Updated 22 Jan 2018 • 1 answerFAQ by Drugs.com
Updated 30 Dec 2018 • 2 answers